# SDR DALA2020013190738

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,449 hours, 22,409 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Condition: Migrated
- Location: Drag Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED SHIM ON DRAG FITTING,  FRONT SPAR OUTBOARD 0.300,   LH ENG DRAG FTG CLAMP-UP & DIAG BRACE.  REPLACED IAW ETI-57-19-213 REV 11, AND ER/A 584851-14AD REV. ORIGINAL.
